Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Annals of the Alexandru Ioan Cuza University - Mathematics

The Journal of "Alexandru Ioan Cuza" University from Iasi

Editor-in-Chief: Oniciuc, Cezar

2 Issues per year


CiteScore 2016: 0.34

SCImago Journal Rank (SJR) 2016: 0.231
Source Normalized Impact per Paper (SNIP) 2016: 0.488

Mathematical Citation Quotient (MCQ) 2015: 0.10

Open Access
Online
ISSN
1221-8421
See all formats and pricing
More options …

GENERALIZED SASAKIAN SPACE FORMS WITH SEMI-SYMMETRIC METRIC CONNECTIONS

Sibel Sular / Cihan Özgur
Published Online: 2014-01-29 | DOI: https://doi.org/10.2478/v10157-012-0050-7

Abstract

The aim of the present paper is to introduce generalized Sasakian space forms endowed with semi-symmetric metric connections. We obtain the existence theorem of a generalized Sasakian space form with semi-symmetric metric connection and we give some examples by using warped products endowed with semi-symmetric metric connection.

Keywords : generalized Sasakian space form; warped product; semi-symmetric metric connection

  • 1. ALEGRE, P.; Blair, D.E.; Carriazo, A. - Generalized. Sasakian-space-forms, Israel J. Math., 141 (2004), 157-183.Google Scholar

  • 2. BLAIR, D.E. - The theory of quasi-Sasakian structures, J. Differential Geometry, 1 (1967), 331-345.Google Scholar

  • 3. BLAIR, D.E. - Riemannian Geometry of Contact and Symplectic Manifolds, Progress in Mathematics, 203, Birkhâuser Boston, Inc., Boston, MA, 2002.Google Scholar

  • 4. FRIEDMANN, A.; Schouten, J.A. - Üher die Geometrie der halbsymmetrischen Übertragungen, Math. Z., 21 (1924), 211-223.Google Scholar

  • 5. HAYDEN, H.A. - Subspace of a space with torsion, Proc. London Math. Soc., 34 (1932), 27-50.Google Scholar

  • 6. KENMOTSU, K. - A class of almost contact Riemannian manifolds, Tohoku Math. J., 24 (1972), 93-103.Google Scholar

  • 7. O’NEILL, B. - Semi-Riemannian Geometry. With Applications to Relativity, Pure and Applied Mathematics, 103, Academic Press, Inc., New York, 1983.Google Scholar

  • 8. OUBINA, J.A. - New classes of almost contact metric structures, Publ. Math. Debre- cen, 32 (1985), 187-193.Google Scholar

  • 9. SULAR, S.; ÖZGÜR, C. - Warped products with a semi-symmetric metric connection, Taiwanese J. Math., 15 (2011), 1701-1719.Google Scholar

  • 10. Tricerri, F.; VANHECKE, L. - Curvature tensors on almost Hermitian manifolds, Trans. Amer. Math. Soc., 267 (1981), 365-397.Google Scholar

  • 11. VANHECKE, L. - Almost Hermitian manifolds with J -invariant Riemann curvature tensor, Rend. Sem. Mat. Univ. e Politec. Torino, 34 (1975/76), 487-498.Google Scholar

  • 12. Yano, K. - On semi-symmetric metric connection, Rev. Roumaine Math. Pures Appl., 15 (1970), 1579-1586. Google Scholar

About the article

Published Online: 2014-01-29

Published in Print: 2014-01-01


Citation Information: Annals of the Alexandru Ioan Cuza University - Mathematics, ISSN (Print) 1221-8421, DOI: https://doi.org/10.2478/v10157-012-0050-7.

Export Citation

This content is open access.

Comments (0)

Please log in or register to comment.
Log in